Critical Points Approaches to Elliptic Problems Driven by a p(x)-Laplacian

  • B. Ge
  • S. Heidarkhani

Abstract

We establish the existence of at least three solutions for elliptic problems driven by a p(x)-Laplacian. The existence of at least one nontrivial solution is also proved. The approaches are based on the variational methods and critical-point theory.
Published
25.12.2014
How to Cite
GeB., and HeidarkhaniS. “Critical Points Approaches to Elliptic Problems Driven by a p(x)-Laplacian”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 12, Dec. 2014, pp. 1676-93, http://umj.imath.kiev.ua/index.php/umj/article/view/2254.
Section
Research articles